# SDR UALA2012091705244

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CF9025 FUSELAGE SKIN IS DENTED AT STA 1580 TO 1600 ABOVE S-20R.  MAJOR REPAIR ACCOMPLISHED: REPAIR DOUBLER INSTALLATION AT STATION 1580-1600 AND S-19R TO S-21R WAS COMPLIED WITH PER ECRA 5330-04324 .
